Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

Page 584 / 1080

jacquelyn sauriol
(@jacquelynsauriol)
Very Active Member
Joined: 10 months ago
Posts: 205
 

@elena1690 One term the CDC has reports for is SIRVA meaning Shoulder Injury Resulting from Vaccine Injection.

Please see this page https://www.ehealthme.com/covid-vaccine-list/

Choose the vaccine you had on that list and you can look at the side effects reported to VAERS when you scroll down the pages.  Breath deeply and remain calm, this is not easy to read, it lists how MANY reports per vaccine. Site has paywalls but this aspect is free.

SIRVA is on the list for 3 USA issued vaccines, j&j, phizer, moderna 


KitKat and Organica liked
ReplyQuote
moran
(@myadan)
Active Member
Joined: 10 months ago
Posts: 54
 

@charsen for dry eyes ask for lotamax sm.it’s expensive and not covered by insurance ( not mine anyway ).  Trust me. 10 days and your eyes will be back to normal.  Don’t wait with it. I was exactly where you are at. Could barely keep my eyes open. So glad that my eye doctor told me to do it. It saved me. It’s inflammation from the vaccine doing that. You should find a doctor that will prescribe you steroids. I did prednisone 10 mg. I did 5 pills for 5 days, then 4 pills for 5 days then 3 , 2,1. My doctor said that vaccine caused Inflammation and you have to treat it aggressively and fast 

This post was modified 9 months ago by moran

ReplyQuote
Organica
(@organica)
New Member
Joined: 9 months ago
Posts: 1
 

@happyhourglass May I ask: how did it go with the J&J?


ReplyQuote
dee
 dee
(@deedee)
Active Member
Joined: 10 months ago
Posts: 34
 

@myadan so are you now recovered from your vax reaction??  How long ago did you get your shot?  What were your symptoms and how long did it take you to get better?  Sounds like you had a pro active Doctor!!  Is he convinced that most of our reactions are inflammatory and does he feel that time can heal us??  Thanks for your info!!  


KitKat liked
ReplyQuote
moran
(@myadan)
Active Member
Joined: 10 months ago
Posts: 54
 
  1. @deedee I’m still fighting this battle with everyone. I had my second shot of moderna in may 23. Two weeks later severe headaches and blurry vision. Panic attacks and dry eyes. I went to 5 eye doctors. All said that everything is normal until I was recommended a doctor who is obviously anti vaccine. As soon as I got into his clinic he said that it was caused by the vaccine. Gave me steroids , Lotamex am for my eyes, ivermectin, medicine for allergy , vitamin d, vitamin c, melatonin. He said that he has seen hundreds complaining of those symptoms and that people don’t realize that this vaccine is dangerous. He was on tv at the beginning when the pandemic started and also he testified in the senate. He said that the vaccine causes an inflammatory reaction in our body ( brain, eyes, heart, all over ). You have to treat the inflammation right away ( oral steroids that I took ). He gave me the steroid eye drops ( saved my life… I couldn’t even open them , they hurt me and they felt sandy and dry ). He was the only one who was thinking outside the box. The only one who cared. I’m still struggling with a lot of symptoms ( brain fog , eyesight disturbance , low energy, anxiety and more ). It’s been a nightmare to say the least. I reached some very low points. The doctor thinks that with time symptoms will go away but it can take up to two years for some of us. I fear of never feeling the same again. I try to keep the panic under control but I often lose it. I think back on that day when I went to do my second shot and wish that I have made a different decision. Went to so many doctors in the past few months. 4 neurologists, 5 ophthalmologists, neurophysiologist,cardiologists, went through 5 MRI’s , so many many blood works. Absolute hell. Everything came back normal , yet my life is completely shuttered. I am hoping that one day we will all heal from this nightmare. My heart is broken for all of us but I hope that time will heal us soon. 

ReplyQuote
dee
 dee
(@deedee)
Active Member
Joined: 10 months ago
Posts: 34
 

@myadan oh goodness I am so sorry you are still suffering with symptoms. I sure hope recovery will come a lot sooner then two years. I remember reading on this site that someone’s Doctor said about 8 months for more severe symptoms. I pray and hope you will start healing real soon. It has been 8 weeks for me since first P shot. I am mostly dealing with dizziness, head pressure, ear fullness and dry eyes. I’m assuming all a result of brain inflammation?  I refuse to take shot #2 for now and probably won’t ever get it. I wish you to recover sooner then later🙏🏻🙏🏻


ReplyQuote
Inkognito-
(@inkognito)
New Member
Joined: 10 months ago
Posts: 1
 

https://www.baumhedlundlaw.com/blog/2021/july/lawsuit-accuses-merck-of-concealing-gardasil-pot/

 

Explains, what POTS is. Does it sound familiar to anybody here? 

 

 

 

 

 

 

 

 


ReplyQuote
Inasweatermood
(@simplicity2378)
Active Member
Joined: 10 months ago
Posts: 72
 

@deedee did the steroids help? How soon after the vaccine did you start the steroids? I’ve been struggling with headaches, ear ringing, ear pressure, sinus pain, fatigue, brain fog and horrible dizziness that started 2 weeks after my first Moderna vaccine. I’m sure the vaccine caused some kind of inflammation but the doctors are saying it’s PPPD and BPPV or vesicular migraines. 


ReplyQuote
Dr. Richmann
(@bruce90278)
New Member
Joined: 9 months ago
Posts: 1
 

@markm90 The same thing happened to me two days after my 2nd shot of Moderna I have a black floater in my right eye and sometimes have flashes. My research indicates I might have a DETACHED RETINA. Those are the symptoms. I put in a request tonight to be referred to an Ophthalmologist. So what happened with your condition? Did it go away? Did you see a Doctor? 


ReplyQuote
Jean
 Jean
(@jeank)
Active Member
Joined: 11 months ago
Posts: 88
 

*This is merely an update, not in any way meant to coerce anyone into a hasty decision*

It's been a couple of weeks since I've started taking SSRIs, more precisely, sertraline. Several symptoms remain, namely those pertaining to eyesight and balance, however, energy, appetite, strength and volition are improving. Even after three months since the jab, most days are a fight, but the intensity is lessening. If nothing else, it takes the edge off of worrying. 

What I've discovered after 15+ doctor visits is that long COVID-19, vaccine reactions, anxiety and depression share a great deal of symptoms, and after experiencing some changes, the use of antidepressants can be justified (at least to help some cross the most difficult months).

Oh, and, the official diagnosis I've received from my neurologist is "postvaccination dysautonomia". But before you Google and fall victim to catastrophic scenarios, bear in mind that it will pass and you are not destined to sudden death.

Be well and take care of yourself, 

JeanK


MountainMama, abeni117, sivaslıdizy58 and 5 people liked
ReplyQuote
Charsen
(@charsen)
Active Member
Joined: 11 months ago
Posts: 76
 

@myadan thank you Moran. My neurologist thinks it is because of anxiety though. But in any case, the heightened anxiety is caused by the inflammation as well. Thanks for your recommendation. 


ReplyQuote
Heatherxxo
(@heatherxxo)
Active Member
Joined: 10 months ago
Posts: 22
 

@cherry101 No I don't take any prescribed meds for Anxiety used to do years ago but I'm a little bit funny with meds so I'm just using Bach's rescue remedy and it really helps.They sound good vits to take hope it's helping you. I've started some vit c today for a boost and drinking loads and just taking it a day at a time.

Good luck with your appointment when you get it you'll have to update us.I've not bothered to go back to docs for the time being he did say he'll refer me to ent but it would be months and no doubt all tests will come back clear anyway so I've left it for now will see how I am at the 12 week mark.

Hope you have a good week ❤️


Cherry101 liked
ReplyQuote
PfizerVictim
(@pfizervictim)
Very Active Member
Joined: 11 months ago
Posts: 141
 

@myadan 2 years?! I hope that's only the case for the most severe cases, but it's reassuring to hear yet another doctor say that it will go away in time. If you don't mind me asking, what was the name of your doctor who said this? 


ReplyQuote
GBazos
(@gbazos)
New Member
Joined: 9 months ago
Posts: 1
 

I am 56yrs old.I jog daily around 3hrs each time.I felt that I was in the best form of my life.After taking the first vaccine I had difficulty jogging the daily 8 laps.I was not sure if this was because of the vaccine.Two months later I took the second dose and immediately dropped down to 5 laps and after two months I was at 3 laps and now can barely job due to plantar fasciitis.I've been jogging for 30yrs and in the past two years it was 8 laps a day never missing a day.I had the dizziness everyone describes and I can feel my heart beating throughout the day when I am at rest for no reason.I will not be taking any third vaccine.I took the first two against my will because may government forced me to. 


ReplyQuote
KitKat
(@lmkk)
Very Active Member
Joined: 9 months ago
Posts: 435
 

@elena1690 Yes same here. Still have strong blain in left arm site of vaccine 2.5 months later. It's on and off but always a strong pain.


Page 584 / 1080